Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 176283, 14 pages
http://dx.doi.org/10.1155/2012/176283
Research Article

Existence and Iterative Algorithm of Solutions for a System of Generalized Nonlinear Mixed Variational-Like Inequalities

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China

Received 29 December 2011; Accepted 16 January 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Yan-Mei Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan-Mei Du, “Existence and Iterative Algorithm of Solutions for a System of Generalized Nonlinear Mixed Variational-Like Inequalities,” Journal of Applied Mathematics, vol. 2012, Article ID 176283, 14 pages, 2012. https://doi.org/10.1155/2012/176283.